# SDR ASAA2014061508203

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 25,254 hours, 7,737 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heating Element
- Part number: 141A481039
- Part serial: 09005H5640
- Condition: Malfunctioned
- Location: Cockpit Window
- Part time: 18,965 hours, 5,654 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT RT SIDE WILL NOT RESET OVERHEAT RETURNS.  ACFT GROUNDED.  REPLACED RT SLIDING WINDOW, LEAK & OPS CHECKED GOOD, IAW AMM 56-12-11.
